[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] cortisone & bg

Two weeks ago my podiatrist treated an inflamed nerve in my foot by
injecting a combination of quick-acting cortisone plus time-release
cortisone.  The foot was intensely painful for 36 hours after the
injection as a result of the medication, not the prick and I experienced
unexplained high bg's.  It settled down after that.  My podiatrist
warned me that the cortisone would cause me to be somewhat more insulin
resistant but didn't tell me for how long a period of time that might
occur.  On days number 9 and 12 after the injection, I was awakened at
night with similar intense pain in my foot and high bg's which I
struggled to get down.  Has anyone had experience with cortisone and
bg's and especially in a timed-release situation.  I return to my doctor
two weeks hence.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml